Facebook Pixel
EmpowHER Guest

How long do the side effects of Postinor2 last?

By Anonymous June 7, 2017 - 3:34am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for your question.

Most women do not experience any side effects. Some women do have side effects after taking emergency contraceptive pills such as nausea, headache, breast tenderness, stomach pain, diarrhea, feeling dizzy or feeling tired. These symptoms are usually mild and will disappear in a short time.

The pill effects only one menstrual cycle. If your continue to experience any side effects beyond two weeks, consider speaking with your gynecologist.


June 7, 2017 - 8:08am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!